# SDR ASMF201510005

- Difficulty date: August 7, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 37,107 hours, 19,583 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0138625
- Condition: Leaking
- Location: Lt Engine
- Part time: 37,702 hours, 17,696 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK IN THE LT ENG.  PERFORMED LT ENG START IAW AMM 71-00-00, DETECTING FUEL LEAK IN THE FUEL PUMP COUPLING.  ACFT WAS SENT TO THE HANGAR & REPLACED THE LT FUEL PUMP IAW AMM 73-11-01, TESTED CORRECT.
